# SDR MASA98201

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE PERSONNEL, FOUND THE FLIGHT ATTENDANTS OVERHEAD EMERGENCY EXIT SIGN WITH SEVERAL BURNED OUT BULBS.  MAINTENANCE REPLACED THE BULBS, OPS CHECKED GOOD.  (M)
